MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN PTFE POLYMER PLEDGETS; PATCH, PLEDGET AND INTRACARDIAC, PETP, PTFE, POLYPROPYLENE

COVIDIEN LP LLC NORTH HAVEN PTFE POLYMER PLEDGETS; PATCH, PLEDGET AND INTRACARDIAC, PETP, PTFE, POLYPROPYLENE
Model Number 88868675-01
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the survey performed which covers the last 12 months for the adverse event reaction using the suture, one mild infection or abscess formation, one pledget migration, and one mild acute inflammatory reaction were experienced.

Brand Name
PTFE POLYMER PLEDGETS
Common Device Name
PATCH, PLEDGET AND INTRACARDIAC, PETP, PTFE, POLYPROPYLENE
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
MDR Report Key8895657
Report Number1219930-2019-04749
Device Sequence Number16493897
Product Code DXZ
UDI-Device Identifier10884521103184
UDI-Public10884521103184
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K953289
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number88868675-01
Device Catalogue Number88868675-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2019
Initial Report FDA Received Date08/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;